A Certain Subclass of Meromorphically Multivalent Analytic Functions with Negative Coefficients
M.Z. Ahmad, Hiba F. Al-Janaby and Rabha W. Ibrahim
DOI : 10.3844/ajassp.2015.606.615
American Journal of Applied Sciences
Volume 12, Issue 9
The paper aims to introduce a certain subclass S*g(A,B,Î±,p,j) of the class Î£*(p) of meromorphically multivalent functions with negative coefficients, defined by using the definitions of Hadamard product and subordination for two functions belong to the class Î£*(p). We first investigate the geometric characterization property, giving the coefficient estimates for functions in the class S*g(A,B,Î±,p,j). We also obtain the distortion theorem, radii of meromorphically p-valent starlikeness and convexity of order (0â¤Î³<p), neighborhood property, partial sums, convolution properties as well as integral operator and integral representation.
© 2015 M.Z. Ahmad, Hiba F. Al-Janaby and Rabha W. Ibrahim. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.